# SDR AALA200803155

- Difficulty date: December 21, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 1721651
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 16D INOPERATIVE.  REPLACED SEAT HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
